@Article{DeSimoneNavaraYH,
  IS = { zkontrolovano 13 Apr 01 },
  author =      {De~Simone, Anna and Navara, Mirko},
  title =       {{Y}osida-{H}ewitt and {L}ebesgue decompositions of states on
                 orthomodular posets},
  mynote      = { S1999, A2000, P2001 },
  authorship  = {50-50},
  journal     = { Journal of Mathematical Analysis and Applications },
  publisher   = { Academic Press },
  issn        = { 0022-247X },
  year        = { 2001 },
  volume      = { 255 },
  pages       = { 74--104 },
  month       = { March },
  number      = { 1 },
  importance  = {1},
  project     = {VS96049, GACR 201/00/0331},
  psurl       = {[PostScript]},
  address     = { Orlando, USA },
}